The ascending chain condition for real ideals

C. R. Math. Rep. Acad. Sci. Canada Vol. 8 (1) 1986, pp. 65–68
(Received: 1985-11-04 )

P. Ribcnboim F.R.S.C.

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): The ascending chain condition for real ideals

Full Text Pdfs only available for current year and preceding 5 blackout years when accessing from an IP address registered with a subscription. Historical archives earlier than the 5 year blackout window are open access.